# SDR CALA9801655

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT WING TIP RIB UPPER FLANGE BY INBOARD AFT CORNER OF FUEL VENT OUTLET.  THE CRACK WAS STOP DRILLED IAW SRM 51-30-2.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-30-2, FIGURE 1.
